What should I avoid while taking isotretinoin?
Do not use wax hair removal systems or have any skin resurfacing procedures (such as dermabrasion or laser treatment) performed while taking isotretinoin and for six months following treatment due to the possibility of scarring.
Ooh thats me wrong then.I was told one month by someone who was on it and left it 3 months.Fortunately ive only ever come across that one person to do and there were no problems.I guess it depends on the type of skin as well.
I agree that each case will be slightly different but definitely not after 4 days, you were right to say no! It still amazes me sometimes what some doctors recommend and I believe in some instances we have more knowledge on the skin. Accutane is a systemic drug which will take a lot longer than 4 days to no longer have any effect on the body. I would just work with the client and see her recovery, maybe do a test patch on her after a few months and take it from there.
I have had 2 courses of roaccutene several years ago and made the mistake of having my eyebrows waxed a couple of months afterwards. It literally took the top my layer of my skin off and didn't heal properly for several weeks, it was incredibly sore and looked awful.
Personally I would wait a minimum of six months for any facial waxing possibly longer depending on the condition of their skin.
Having been on two courses of the stuff it really does mess with your skin! I tell all clients I won't wax them whilst they are on it and usually for six months afterwards. It's just not worth the risk.